MathSciNet Relay Station
MathSciNet bibliographic data
MR2517912 34A25 (26A33)
Cang, Jie; Tan, Yue; Xu, Hang; Liao, Shi-Jun Series solutions of non-linear Riccati differential equations with fractional order. Chaos Solitons Fractals 40 (2009), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement